Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 31, 2015, 8:13 PM EDT for Bibb County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2015, 8:13 PM EDT (00:13 UTC)
- Expired
- Mar 31, 2015, 8:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Bibb County, GA
The radar
The Robins AFB radar (KJGX), 33 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.2 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
540
WWUS82 KFFC 010013
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT TUE MAR 31 2015
GAZ072-082-083-010045-
TWIGGS GA-JONES GA-BIBB GA-
813 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN TWIGGS...JONES AND BIBB COUNTIES UNTIL 845 PM EDT...
AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHERN PARTS OF MACON...MOVING EAST AT 40
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT
MOVES ACROSS TWIGGS...JONES AND BIBB COUNTIES THROUGH 845 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MACON...PAYNE...
PAYNE CITY...WESLEYAN...GREENBERRY CROSSROADS...CROSS
KEYS...ARKWRIGHT...GRISWOLDVILLE...MOUNTAIN SPRINGS AND POSTELL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL GEORGIA.
LAT...LON 3285 8379 3295 8372 3295 8371 3297 8371
3295 8337 3293 8336 3290 8341 3279 8335
TIME...MOT...LOC 0013Z 290DEG 44KT 3289 8365
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 31, 7:36 PM EDT, 37 minutes earlier.
Area forecast discussion, Mar 31, 7:36 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 736 PM EDT TUE MAR 31 2015 .UPDATE... /ISSUED 718 PM EDT TUE MAR 31 2015/ UPDATE...EXTENDED SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT. MESOSCALE UPDATE... SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUING TO TRACK SOUTHEAST ACROSS WEST-CENTRAL GEORGIA. MULTIPLE REPORTS OF NICKEL TO JUST OVER QUARTER SIZE HAIL HAVE OCCURRED WITH STORMS MOVING INTO MODERATELY UNSTABLE /1000-1500 J/KG MLCAPE/ ENVIRONMENT. JUST RECEIVED REPORT OF GOLF BALL SIZE HAIL NEAR LA GRANGE. BASED ON THIS AND DISCUSSION WITH SPC/SURROUNDING OFFICES (BMX)...DECIDED TO EXTEND SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT. SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ LATEST ANALYSIS AND HIRES MODEL DATA CONTINUE TO SUPPORT THE POTENTIAL FOR ISOLATED SEVERE STORMS FROM LATE THIS AFTERNOON INTO THE MID EVENING HOURS... AS AN UPPER DISTURBANCE INTERACTS WITH INCREASING INSTABILITY AND AN OLD BOUNDARY STALLED ACROSS CENTRAL GA. A FEW OF THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE... WITH STEEP MID LEVEL LAPSE RATES... COLD AIR ALOFT AND MID LEVEL DRY AIR ALL SUPPORTING THE POTENTIAL FOR LARGE HAIL... STRONG DOWNBURST WINDS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS. EXPECT THE MAIN SEVERE STORM THREAT TO BE BETWEEN 4 PM AND 10 PM TODAY... AND GENERALLY IN AND AROUND THE WATCH AREA...WHICH MEANS ATLANTA METRO AREA IS CLOSE... SO CANNOT RULE OUT A SEVERE STORM BRUSHING THE DOWNTOWN ATLANTA AREA. ALL INTEREST ARE ENCOURAGED TO CLOSELY MONITOR STORM DEVELOPMENT THROUGH THE EVENING. HAVE UPDATED ZONES TO HEADLINE THE WATCH. OTHERWISE... THE UPPER DISTURBANCE PUSHES EAST TONIGHT... WHICH WILL INCREASE RIDGING OVERHEAD FOR WEDNESDAY. THIS WILL HELP REDUCE ANY THREAT OF THUNDERSTORMS ON WEDNESDAY... EXCEPT MAYBE DOWN ALONG THE FAR SOUTHERN REACHES IN CENTRAL GA DURING THE AFTERNOON. WILL HOLD ONTO A LOW CHANCE NEAR COLUMBUS TO MACON AND SOUTHWARD WEDNESDAY AFTERNOON... BUT SUSPECT THE GREATER CHANCES WILL BE SOUTH OF THE FORECAST AREA ON WEDNESDAY. AN UPPER DISTURBANCE APPROACHING LATE WEDNESDAY NIGHT WILL WARRANT A LOW CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST ZONES AFTER MIDNIGHT WEDNESDAY NIGHT... WITH INCREASING CHANCES INTO THURSDAY MORNING. A MAV AND MET BLEND ON TEMPS LOOKED GOOD THROUGH THE SHORT TERM... SO DID NOT STRAY FAR. 39 LONG TERM /THURSDAY THROUGH TUESDAY/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ NO CHANGES PLANNED TO EXTENDED PORTIONS. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH SOME DISCREPANCIES NOTED WITH SYSTEM FRIDAY NIGHT INTO SATURDAY. FOR NEXT WEEK GFS BULLISH ON BRINGING GULF MOISTURE BACK ACROSS THE AREA ON MONDAY WITH DIURNALLY DRIVEN POPS ACROSS THE AREA ONCE AGAIN. && .AVIATION... 00Z UPDATE... BAND OF CONVECTION HAS SET UP FROM CARROLLTON TO NEAR MACON. THIS WILL REMAIN NEARLY STATIONARY FOR THE NEXT 2 TO 4 HOURS AND THEN THERE WILL BE SOME WEAKENING AND DIMINISHING IN AREAL COVERAGE. AT THIS TIME WILL CONFINE TSRA TO MCN. ATL/AHN AREA AND CSG SHOULD REMAIN OUT OF THE TSRA ALTHOUGH CSG AND ATL COULD SEE SCATTERED SHOWERS IN AND AROUND THE TAF SITES. WINDS WILL GO NEAR CALM TONIGHT AND THEN LIGHT NORTH NORTHWEST WEDNESDAY. A BACK DOOR FRONT WILL MOVE THRU AHN WEDNESDAY AROUND NOON...REACHING ATL/PDK BY LATE AFTERNOON SWITCHING THE WINDS TO THE NORTHEAST. MVFR CLOUDS ARE EXPECT TO DEVELOP FROM CSG-MCN LATE TONIGHT AND THEN INCREASE TO VFR BY MID TO LATE MORNING. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON CONVECTION THIS EVENING HIGH ON ALL REMAINING ELEMENTS 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 79 53 72 / 20 10 20 50 ATLANTA 55 77 57 72 / 60 20 30 50 BLAIRSVILLE 48 73 49 62 / 20 10 30 60 CARTERSVILLE 51 78 56 73 / 50 20 30 60 COLUMBUS 57 80 57 80 / 60 30 20 20 GAINESVILLE 53 76 53 67 / 30 10 30 50 MACON 56 81 54 77 / 60 20 20 40 ROME 52 78 54 74 / 60 20 30 60 PEACHTREE CITY 53 79 53 75 / 70 20 30 40 VIDALIA 59 80 58 79 / 60 20 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...BIBB...BLECKLEY...CARROLL... CHATTAHOOCHEE...CHATTOOGA...COWETA...CRAWFORD...CRISP...DODGE... DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...GORDON... HARALSON...HARRIS...HEARD...HOUSTON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY... MUSCOGEE...PAULDING...PEACH...PIKE...POLK...PULASKI...SCHLEY... SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...WHEELER... WILCOX...WILKINSON. && SHORT TERM...17 LONG TERM....RW AVIATION...17
Hazardous weather outlook, Mar 31, 11:19 AM EDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1119 AM EDT TUE MAR 31 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1119 AM EDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ..ISOLATED SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... STRONG DOWNBURST WINDS... LARGE HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THE STRONGER STORMS. DISCUSSION... AN UPPER DISTURBANCE WILL INTERACT WITH A STALLED FRONTAL BOUNDARY AND INCREASING INSTABILITY DURING AFTERNOON HEATING TO PRODUCE SCATTERED THUNDERSTORMS TODAY. A FEW STORMS COULD BECOME SEVERE... MAINLY BETWEEN 2 PM AND 10 PM... AND GENERALLY ALONG AND WEST OF A SUMMERVILLE TO STONE MOUNTAIN TO SWAINSBORO LINE... WHICH INCLUDES THE ATLANTA METRO AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A SERIES OF UPPER DISTURBANCES COMBINED WITH MARGINAL INSTABILITY DURING DAYTIME HEATING WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH SATURDAY. STRONG GUSTY WINDS AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Mar 31, 7:20 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL LA GRANGE 33.05N 85.03W
03/31/2015 E1.75 INCH TROUP GA PUBLIC
PUBLIC REPORT OF GOLF BALL SIZED HAIL ON RIDLEY AVENUE.
&&
EVENT NUMBER FFC1500175
RWILLISSpecial weather statement, Mar 31, 7:35 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EDT TUE MAR 31 2015
GAZ069>071-081-010000-
UPSON GA-CRAWFORD GA-LAMAR GA-MONROE GA-
735 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND FREQUENT LIGHTNING IN UPSON...
CRAWFORD...LAMAR AND MONROE COUNTIES UNTIL 800 PM EDT...
AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUNSET VILLAGE...OR NEAR THOMASTON...MOVING
SOUTHEAST AT 40 MPH.
NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ARE OCCURRING ACROSS
UPSON...CRAWFORD...LAMAR AND MONROE COUNTIES...INCLUDING AREAS
AROUND
BARNESVILLE...FORSYTH...ROBERTA...YATESVILLE...CULLODEN...COLLIER...
REDBONE...SALEM...MUSELLA...BRENT...LOGTOWN...JOHNSTONVILLE...
HORNS...RUSSELLVILLE...GOGGINS...KNOXVILLE...SANDY POINT...REDBONE
CROSSROADS AND BOLINGBROKE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
WEST CENTRAL GEORGIA.
LAT...LON 3281 8434 3313 8410 3297 8373 3291 8379
3290 8382 3285 8389 3282 8389 3278 8385
3264 8394
TIME...MOT...LOC 2334Z 298DEG 33KT 3293 8437Local storm report, Mar 31, 7:55 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL OASIS 34.92N 84.48W
03/31/2015 E1.00 INCH FANNIN GA COCORAHS
PEA TO QUARTER SIZED HAIL JUST NORTH OF HIGDON.
&&
EVENT NUMBER FFC1500176
DJNSpecial weather statement, Mar 31, 7:56 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 756 PM EDT TUE MAR 31 2015 GAZ006>008-015-010030- GILMER GA-LUMPKIN GA-UNION GA-FANNIN GA- 756 PM EDT TUE MAR 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 40 MPH WINDS IN GILMER...LUMPKIN...UNION AND FANNIN COUNTIES UNTIL 830 PM EDT... AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BLUE RIDGE. ANOTHER STRONG STORM WAS LOCATED JUST EAST OF CHERRY LOG...BOTH MOVING EAST AT 35 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS GILMER...LUMPKIN...UNION AND FANNIN COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLUE RIDGE...MORGANTON...SUCHES...JONES CREEK...PISGAH...HAWK MOUNTAIN SHELTER...GOOCH MOUNTAIN SHELTER...STOVER CREEK SHELTER... GADDISTOWN...CAMP MERRILL...DIAL...MARGRET...HURST...CHERRY LOG... SPRINGER MOUNTAIN SHELTER AND HEMP. LAT...LON 3476 8441 3492 8438 3486 8398 3454 8406 TIME...MOT...LOC 2355Z 287DEG 30KT 3487 8431
Special weather statement, Mar 31, 8:04 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT TUE MAR 31 2015
GAZ081-082-010030-
CRAWFORD GA-BIBB GA-
804 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 40 MPH WINDS
IN CRAWFORD AND BIBB COUNTIES UNTIL 830 PM EDT...
AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF ROBERTA...MOVING EAST AT 35
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL...
DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS CRAWFORD AND BIBB COUNTIES THROUGH 830 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...LAKE TOBESOFKEE...SKIPPERTON...RUTLAND...FRANKLINTON...SANDY
POINT...LIZELLA...MIDDLE GEORGIA REGIONAL AIRPORT AND JACK BROWN
ESTATES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL GEORGIA.
LAT...LON 3269 8372 3269 8377 3268 8379 3275 8395
3284 8393 3282 8350 3280 8350 3274 8358
3274 8360 3270 8360 3270 8361 3267 8361
3267 8360 3266 8360
TIME...MOT...LOC 0004Z 286DEG 32KT 3278 8389Special weather statement, Mar 31, 8:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT TUE MAR 31 2015
GAZ072-082-083-010045-
TWIGGS GA-JONES GA-BIBB GA-
813 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN TWIGGS...JONES AND BIBB COUNTIES UNTIL 845 PM EDT...
AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHERN PARTS OF MACON...MOVING EAST AT 40
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT
MOVES ACROSS TWIGGS...JONES AND BIBB COUNTIES THROUGH 845 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MACON...PAYNE...
PAYNE CITY...WESLEYAN...GREENBERRY CROSSROADS...CROSS
KEYS...ARKWRIGHT...GRISWOLDVILLE...MOUNTAIN SPRINGS AND POSTELL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL GEORGIA.
LAT...LON 3285 8379 3295 8372 3295 8371 3297 8371
3295 8337 3293 8336 3290 8341 3279 8335
TIME...MOT...LOC 0013Z 290DEG 44KT 3289 8365The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:04 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Mar 31, 8:25 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 35 min |
| Mar 31, 8:30 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 30 min |
| Mar 31, 8:36 PM EDT | Special Weather Statement | FFC | Houston | 24 min |
| Mar 31, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 49 min |
| Mar 31, 8:45 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Mar 31, 8:59 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Mar 31, 9:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Pulaski | 44 min |
| Mar 31, 9:30 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 30 min |
| Mar 31, 9:35 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 25 min |
| Mar 31, 9:37 PM EDT | Special Weather Statement | FFC | Towns | 23 min |
| Mar 31, 9:59 PM EDT | Special Weather Statement | FFC | Spalding | 31 min |
| Mar 31, 10:07 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 38 min |
| Mar 31, 10:12 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Mar 31, 10:47 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Mar 31, 11:55 PM EDT | Special Weather Statement | FFC | Spalding | 35 min |
| Apr 1, 12:09 AM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 51 min |
| Apr 1, 12:12 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Monroe | 48 min |
| Apr 1, 1:00 AM EDT | Special Weather Statement | FFC | Carroll, Douglas, Haralson | 30 min |
| Apr 1, 1:31 AM EDT | Special Weather Statement | FFC | Carroll, Douglas, Haralson | 29 min |
| Apr 1, 2:00 AM EDT | Special Weather Statement | FFC | Coweta | 30 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.